Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An undecidability result for power series rings of positive characteristic. II


Author: Thanases Pheidas
Journal: Proc. Amer. Math. Soc. 100 (1987), 526-530
MSC: Primary 03D35; Secondary 13F25, 13J05, 13L05
MathSciNet review: 891158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the existential problem for a power series ring over an integral domain of positive characteristic with a predicate which represents the powers of the indeterminate is undecidable. We prove the same result for any ring which is contained in a power series ring and contains the corresponding ring of polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D35, 13F25, 13J05, 13L05

Retrieve articles in all journals with MSC: 03D35, 13F25, 13J05, 13L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0891158-2
Article copyright: © Copyright 1987 American Mathematical Society